MathSciNet Relay Station
MathSciNet bibliographic data
MR687892 (84e:05019) 05B05
Baker, Ronald D. Resolvable BIBD and SOLS. Discrete Math. 44 (1983), no. 1, 13–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement